# SDR SWIA202511240821

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM LBL9 HAS CORROSION APPROXIMATELY BETWEEN FS477.00 TO FS581.00 (MARKED)   (C-CHECK RO 11/22/2025)REPAIRED L/H FLOOR BEAM LBL9 BETWEEN FS477.00 TO FS581.00 REF REO 670-53-31-1089 REV -- DATE 2025-09-08. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
